# SDR DHL2003604675

- Difficulty date: July 8, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Broken
- Location: Fuselage
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT. DOOR NR 4 FRAME ANGLE BROKEN, STA.1440.000. REMOVED BROKEN ANGLE IAW SRM 51-3-0 PG.1. FABRICATED NEW ANGLE (2024-T3 AL0.040) IAW SRM 53-2-0 PG.1-2. CLEANED, TREATED AND PRIMED AREA AND NEW ANGLE IAW SRM 51-1-8B. INSTALLED NEW ANGLE IAW SRM 51-3-0 PG.1
